MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0410CSS10
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "my quality dept.Brought to my attention that shipment from may under (b)(4) arrived with the differences below." the expiration date on the certificate of conformance indicates an expiration date of 08may2027 however, the actual product was labeled with an expiration date of 06may2027 per customer's image.Incident report form received for complaint indicates no patient injury was sustained.
 
Additional Manufacturer Narrative
Balt usa reference (b)(4).Note: this complaint file is being reported late as part of a corrective action following an fda inspection.After a review of historical complaint files, it was determined that for this complaint the device failed to meet its performance specifications according to the initial claim submitted by the user.For these complaints, the potential harm did not lead to a serious injury or death, however the performance specification which was failed to be met for these complaints could have led to a serious injury or death based on the initial information that was reported to balt.Investigation of the reported issue is ongoing at the time of this report.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
david vu
29 parker
irvine, CA 92618
9497881443
MDR Report Key17573015
Report Number3014162263-2023-00027
Device Sequence Number15672809
Product Code HCG
UDI-Device Identifier00818053025952
UDI-Public(01)00818053025952(11)220508(17)270508(10)F220500176
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOPTI0410CSS10
Device Lot NumberF220500176
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2022
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown